Alert archive / Maine / Beach Hazards Statements in 2022
Beach Hazards Statement 2, NWS Gray, ME
NWS Gray, ME issued this beach hazards statement at May 27, 2022, 3:46 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at May 28, 2022, 8:00 AM EDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2022, 3:46 PM EDT (19:46 UTC)
- In effect from
- May 28, 2022, 8:00 AM EDT
- Expired
- May 30, 2022, 8:00 PM EDT
- In force
- 60 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH
The radar
The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
074 WHUS41 KGYX 271946 CFWGYX Coastal Hazard Message National Weather Service Gray ME 346 PM EDT Fri May 27 2022 MEZ023>028-NHZ014-282000- /O.NEW.KGYX.BH.S.0002.220528T1200Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 346 PM EDT Fri May 27 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH MONDAY EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the upper 60s to around 80 this weekend may cause people to underestimate the dangers of the cold water temperatures which are currently only in the lower 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal York, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal Waldo Counties. * WHEN...From Saturday morning through Monday evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$ GC
9 follow-up statements
762 WHUS41 KGYX 280220 CFWGYX Coastal Hazard Message National Weather Service Gray ME 1020 PM EDT Fri May 27 2022 MEZ023>028-NHZ014-281030- /O.CON.KGYX.BH.S.0002.220528T1200Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 1020 PM EDT Fri May 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT SATURDAY THROUGH MONDAY EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the upper 60s to around 80 may cause people to underestimate the dangers of the cold water temperatures which are currently only in the lower 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...From 8 AM EDT Saturday through Monday evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$
980 WHUS41 KGYX 280725 CFWGYX Coastal Hazard Message National Weather Service Gray ME 325 AM EDT Sat May 28 2022 MEZ023>028-NHZ014-282000- /O.CON.KGYX.BH.S.0002.220528T1200Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 325 AM EDT Sat May 28 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH MONDAY EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the upper 60s along the beaches to near 80 further inland may cause people to underestimate the dangers of the cold water temperatures, which are currently only in the lower 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...From 8 AM EDT this morning through Monday evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$ HAT
005 WHUS41 KGYX 281906 CFWGYX Coastal Hazard Message National Weather Service Gray ME 306 PM EDT Sat May 28 2022 MEZ023>028-NHZ014-290400- /O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 306 PM EDT Sat May 28 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the mid to upper 70s Sunday may cause people to underestimate the dangers of the cold water temperatures which are currently only low 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...Through Monday evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$ Legro
719 WHUS41 KGYX 290240 CFWGYX Coastal Hazard Message National Weather Service Gray ME 1040 PM EDT Sat May 28 2022 MEZ023>028-NHZ014-291045- /O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 1040 PM EDT Sat May 28 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the 70s on Sunday may cause people to underestimate the dangers of the cold water temperatures which are currently only in low 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...Through Monday evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$
101 WHUS41 KGYX 290656 CFWGYX Coastal Hazard Message National Weather Service Gray ME 256 AM EDT Sun May 29 2022 MEZ023>028-NHZ014-292000- /O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 256 AM EDT Sun May 29 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the 70s today may cause people to underestimate the dangers of the cold water temperatures, which are currently only in low 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...Through Monday evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$ HAT
221 WHUS41 KGYX 291935 CFWGYX Coastal Hazard Message National Weather Service Gray ME 335 PM EDT Sun May 29 2022 MEZ023>028-NHZ014-300400- /O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 335 PM EDT Sun May 29 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the low to mid 80s may cause people to underestimate the dangers of the cold water temperatures which are currently only lower 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...Through Monday evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$ Legro
326 WHUS41 KGYX 300259 CFWGYX Coastal Hazard Message National Weather Service Gray ME 1059 PM EDT Sun May 29 2022 MEZ023>028-NHZ014-301100- /O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 1059 PM EDT Sun May 29 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the low to mid 80s on Monday may cause people to underestimate the dangers of the cold water temperatures which are currently only in the lower 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...Through Monday evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$
002 WHUS41 KGYX 300759 CFWGYX Coastal Hazard Message National Weather Service Gray ME 359 AM EDT Mon May 30 2022 MEZ023>028-NHZ014-310000- /O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 359 AM EDT Mon May 30 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Please check with state and local authorities regarding guidelines for allowed activities. The warm air temperatures in the 80s may cause people to underestimate the dangers of the cold water temperatures which are currently only in the low to mid 50s. * WHERE...In New Hampshire, Coastal Rockingham County. In Maine, Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox and Coastal York Counties. * WHEN...Through this evening. * IMPACTS...The cold water temperatures can quickly cause hypothermia to anyone immersed in the water. When the water temperature is below 60 degrees, the average submerged person could lose dexterity within minutes and be unable to accomplish simple tasks. Anyone on boats or paddlecraft should use extreme caution to avoid this threat. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued on days when a significant number of boats and paddlecraft are expected to be out on the water and when warm air temperatures may cause people to underestimate the danger of the cold water. Paddle smart from the start. Always wear your life jacket. Be aware of wind conditions, tides, and localized currents. && $$
437 WHUS41 KGYX 302353 CFWGYX Coastal Hazard Message National Weather Service Gray ME 753 PM EDT Mon May 30 2022 MEZ023>028-NHZ014-310100- /O.EXP.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/ Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Coastal Rockingham- 753 PM EDT Mon May 30 2022 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this beach hazards statement went out at May 27, 11:14 AM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 27, 11:14 AM EDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Gray ME 1114 AM EDT Fri May 27 2022 .SYNOPSIS... An upper level low pressure system will approach the region from the west today. A cold front will pass through the region tonight and Saturday bringing rain showers and a few thunderstorms. High pressure returns Sunday, with the chance for another weak cold front to pass from the north early next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 11am Update...Updated some PoPs to reflect current positioning of low and cold front to west. Current storm motion should carry much of the deeper clouds and convection west of the area through much of the afternoon. It isn't until late afternoon/evening (4pm onwards) that forcing and daytime heating build for convection to take place closer to the International Border for thunderstorm chances. HREF is quite robust in developing stronger cores coincident w/ the Marginal Risk in place in vicinity of the northern ME/NH borders w/ Canada. Have kept the mention of heavy rain and small hail with thunderstorms in this region. 630am Update... Have updated the forecast for the near term portion of the forecast. Latest Radar imagery continues to show light showers crossing far northern areas near the Canadian border. Have upped pops for these showers that have arrived ahead of schedule. Otherwise, just minor changes to temperatures, dew points and cloud cover this morning. Any fog remains mainly limited to portions of the coastal waters. Prev Disc... Models in relatively good agreement with an upper level low pressure system approaching from the west today. Morning low clouds and patchy fog will break up today across the interior. With some sun and modest mixing, H8 temperatures near +15C will yield temperatures in the upper 70s to lower 80s away from the coast today which is on the higher end of most available guidance. Surface dew point probability plots suggest dew points will climb into the lower 60s as the upper level low approaches from the west, allowing for showers and isolated strong thunderstorms across the north later in the day. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... Showers and scattered thunderstorms gradually work their way towards southern portions of the forecast area tonight as a slow moving cold front approaches from the west. There will be plenty of moisture in place across the region. The latest HREF solution continues to show the possibility of low clouds and fog making its way off the Gulf of Maine and into the coastline, with the greatest potential impact along the Midcoast region. The atmosphere will sufficiently destabilize on Saturday with thunderstorms potentially producing gusty winds and small hail which is in good agreement with the latest SPC outlook. The latest NamNest solution has a line of storms exiting the coastline around 00Z Sunday. PWAT values will be high as well on Saturday. Slow moving storms may produce locally heavy rainfall. Coolest readings will once again be along the coastline with temperatures mainly in the 60s right along the beaches. Further inland, temperatures will climb into the 70s. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Overview: A slow moving cold front will finally move offshore Saturday evening with high pressure building in to our south behind it. This high pressure system will stick around through Monday, allowing for dry weather conditions and moderating temperatures. A weak cold front will then cross from the north early Tuesday, but this front looks to be largely moisture starved. Tranquil weather is then expected on Wednesday before a triple point low approaches from the west towards the end of next week, bringing renewed shower chances. Impacts: A lingering strong thunderstorm will be possible early Saturday evening, especially along the coast. Any thunderstorm may be capable of producing gusty winds and locally heavy rainfall. Forecast Details: The cold front will move offshore on Saturday evening, which will allow for decreasing shower chances through the overnight hours. Low temperatures will range from the 40s across the north to the lower to middle 50s along the coast. Surface high pressure will then build to our south on Sunday with northwest flow backing to southwest during the afternoon. High temperatures will range from the 70s to lower 80s from north to south but a few coastal sites will likely struggle to reach the 70 degree mark. Continued dry conditions are then expected on Sunday night with lows falling into the 50s. A cold front will begin to approach from the north on Monday but ensemble guidance is indicating that most of the area will likely remain dry due to mid-level ridging, which will still be in place. The best chance for an isolated shower will be across the north where slightly better forcing will be present. Warm 850/925 mb temperatures combined with good mixing across southern areas will allow high temperatures to reach the 80s across most locations with perhaps a few sites in southern NH approaching the 90 degree mark. This cold front will then begin to drag south over the area Monday night through Tuesday morning, which will bring a better chance for more widespread showers, especially across northern and eastern areas. This front then looks to stall just to our south Tuesday night through Wednesday, which will allow for a non-zero threat for mainly diurnally driven showers and slightly cooler temperatures. Our next best chance for widespread precipitation will then arrive towards the end of next week as a triple point low moves through the Saint Lawrence Valley. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... Short Term...MVFR conditions this morning improving to VFR. Lowest ceilings will develop later today in the north with scattered showers and thunderstorms. More widespread showers and isolated thunderstorms developing tonight into Saturday with IFR conditions. Patchy fog with LIFR conditions possible along the coast tonight. Long Term...SHRA/TSRA will be possible across coastal sites early Saturday evening as a cold front moves offshore, which may result in TEMPO groups of MVFR/IFR restrictions. Later Saturday night VFR conditions will prevail across all terminals as winds become northwest. VFR conditions will then continue Sunday through Monday afternoon before some showers arrive late Monday ahead of a frontal boundary, mainly across eastern and northern sites. && .MARINE... Short Term...SCA conditions continue for waves and winds, with gusts up to 30 kt as a low level jet strengthens overhead tonight. Patchy fog develops once again tonight. Long Term...Winds and seas to fall below SCA criteria Saturday evening behind a frontal passage. High pressure will allow for light winds and seas Sunday through at least early next week. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ150>154. && NEAR TERM...Cannon/Cornwell SHORT TERM...Cannon LONG TERM...Tubbs
Hazardous weather outlook, May 27, 3:37 PM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 337 PM EDT Fri May 27 2022 MEZ007>009-NHZ001>003-281945- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos-Northern Grafton- 337 PM EDT Fri May 27 2022 This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. A slow moving cold front will be responsible for showers and thunderstorms this evening and overnight. A few storms this evening may be strong to severe, with damaging winds the most likely hazard. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ023>028-NHZ014-281945- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Coastal Rockingham- 337 PM EDT Fri May 27 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. A slow moving cold front cross the area Saturday. A line of showers and thunderstorms is expected to from along the boundary during the afternoon. Storms may be strong to severe, with damaging winds the most likely hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012>014-018>022-033-NHZ004>013-015-281945- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Interior Cumberland Highlands-Northern Carroll-Southern Grafton- Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 337 PM EDT Fri May 27 2022 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A slow moving cold front cross the area Saturday. A line of showers and thunderstorms is expected to from along the boundary during the afternoon. Storms may be strong to severe, with damaging winds the most likely hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-281945- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 337 PM EDT Fri May 27 2022 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Areas of dense fog are possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in Maine, 2022Beach Hazards Statements in New Hampshire, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.